# SDR DALA2021040702059

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,282 hours, 39,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:18A. CORRECTIVE ACTION: SEAT 9A EMER LIGHTS ARE OPERATIVE NO FAULTS NOTED. (1773939)
